# SDR 2002FA0000077

- Difficulty date: January 14, 2002
- Submitted: January 14, 2002
- Operation: General aviation
- Aircraft: N144JD
- Make and model: Robsin R44
- Aircraft serial: 0938
- Aircraft time: 261 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: D5001
- Part serial: 318
- Condition: Leaking
- Location: Hyd System
- Part time: 261 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP LEAKING BETWEEN THE MATING SURFACES OF THE PUMP.
